MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GAMMA-GLUTAMYLTRANSFERASE (GGT); GAMMA-GLUTAMYL TRANSPEPTIDASE

ROCHE DIAGNOSTICS GAMMA-GLUTAMYLTRANSFERASE (GGT); GAMMA-GLUTAMYL TRANSPEPTIDASE
Catalog Number 08057796190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
C503 analyzer a serial number was (b)(6).The serial number for c503 analyzer b was not provided.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for gamma-glutamyltransferase (ggt) on two cobas c 503 analytical units.The initial result was 91.4 ui/l on c503 analyzer a.The sample was repeated on c503 analyzer a with results of 55.6 ui/l, 57 ui/l, and 66 ui/l.The sample was repeated on c503 analyzer b with a result of 91.4 ui/l accompanied by an invalidating data flag.The repeat results on c503 analyzer b were 91.4 ui/l and 56 ui/l.The results close to 56 ui/l were believed to be correct.Another sample from the patient was repeated 5 times with results of 51 ui/l and 52 ui/l.
 
Additional Manufacturer Narrative
Calibration was acceptable.The customer stated qc was acceptable.Multiple "abnormal aspiration" and "sample short" alarms were observed on the alarm trace data.The analyzer was inspected and crystallization of basic wash solution was observed around a manifold (likely from a previous leak in (b)(6) 2024; no current leaks were observed).Sample and reagent probes were replaced and adjusted, and the ultrasonic mixer height and water supply were adjusted.Instrument performance testing was acceptable.The specific cause of the event could not be determined; however, the investigation determined the event was consistent with a preanalytical handling issue.

Brand Name
GAMMA-GLUTAMYLTRANSFERASE (GGT)
Common Device Name
GAMMA-GLUTAMYL TRANSPEPTIDASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19819604
Report Number1823260-2024-02146
Device Sequence Number8728151
Product Code JQB
UDI-Device Identifier07613336121252
UDI-Public07613336121252
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number08057796190
Device Lot Number794275
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown